# SDR AALA201701209018

- Difficulty date: January 16, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Actuator
- Part number: 1216648
- Condition: Faulty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED. AT BOI, FLIGHT REJECTED TAKEOFF AT A LOW SPEED ACCOUNT OF NUMBER ONE ENGINE VANE INDICATION. FLIGHT RETURNED TO THE GATE UNDER ITS OWN POWER AIRCRAFT REMOVED FROM SERVICE. MAINTENANCE PERFORMED OPERATIONAL TEST OF FADEC1 PER AMM 29-00-710-040-C FOUND FAULTING OF BLEED VALVE AND BALLSCREW ACTUATOR. REPLACED MASTER BALLSCREW ACTUATOR PER AMM 75-31-50. DURING TASK AMM 75-30-00, FOUND SLAVE BLEED VALVES AT 5, 7, 8, 9 O-CLOCK POSITION TO BE OUT OF LIMITS. REPLACED SLAVE ACTUATORS PER AMM 75-31-60. REPLACED BLEED VALVE FUEL GEAR MOTOR PER AMM 75-31-10 AND STOP PLATE ASSEMBLY PER AMM 75-31-20. PERFORMED LEAK CHECKS, IDLE RUNS. NO LEAKS NOTED. PERFORMED POWER ASSURANCE CHECK PER AMM 71-00-00.
